Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 37, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Sep 5, 2018, 5:55 PM EDT for Hamilton County, Ohio; Campbell County, Kenton County, Kentucky. It was in force for 95 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2018, 5:55 PM EDT (21:55 UTC)
- Expired
- Sep 5, 2018, 7:30 PM EDT
- In force
- 95 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Campbell County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 6:22 PM EDT | FLASH FLOOD | 3 Nnw Covington, OH | BUILDING BASEMENT FLOODED. ONE RESCUE OF RESIDENT. |
| Sep 5, 7:17 PM EDT | FLASH FLOOD | 3 Nnw Covington, OH | VEHICLE STUCK IN HIGH WATER. MULTIPLE REPORTS OF HIGH WATER ACROSS ROADS AND HIGHWAY RAMPS, FOCUSED ACROSS WEST SIDE OF CINCINNATI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1442 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
516
WGUS51 KILN 052155
FFWILN
KYC037-117-OHC061-052330-
/O.NEW.KILN.FF.W.0037.180905T2155Z-180905T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
555 PM EDT WED SEP 5 2018
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
North central Kenton County in northern Kentucky...
Northern Campbell County in northern Kentucky...
Central Hamilton County in southwestern Ohio...
* Until 730 PM EDT.
* At 554 PM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Heavy rain continues to fall with another inch
possible through 630 pm right in Downtown Cincinnati, Covington
and Newport. Runoff from this excessive rainfall will cause flash
flooding to occur.
* Some locations that will experience flooding include...
Cincinnati, Covington, Norwood, Fort Thomas, Newport, Villa Hills,
Bellevue, Fort Wright, Dayton, Ludlow, Park Hills, Delshire,
University of Cincinnati, St. Bernard, Golf Manor, Elmwood Place
and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3919 8445 3908 8445 3907 8454 3908 8460
3919 8457
$$
JDR1 follow-up statement
930
WGUS71 KILN 052325
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
725 PM EDT WED SEP 5 2018
KYC037-117-OHC061-052333-
/O.EXP.KILN.FF.W.0037.000000T0000Z-180905T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kenton KY-Campbell KY-Hamilton OH-
725 PM EDT WED SEP 5 2018
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL KENTON...NORTHERN
CAMPBELL AND CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 730 PM EDT...
The heavy rain has ended and flooding is no longer expected to pose
a threat. According to Cincinnati Police, there were previously
numerous reports of water up to 1 foot deep on area roadways near
Fort Washington Way and Interstate 75, with some vehicles stranded.
Water is receding, but there still may be lingering areas of high
water.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3919 8445 3908 8445 3907 8454 3908 8460
3919 8457
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 1:23 PM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, Sep 5, 1:23 PM EDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 123 PM EDT Wed Sep 5 2018 .SYNOPSIS... Hot and humid weather will continue today in the southerly circulation around high pressure centered to the east. Scattered showers and storms are possible mainly during the afternoon hours. A cold front sagging south will bring an increased chance for showers and storms, along with cooler temperatures on Thursday into Friday. A wave of low pressure tracking through the Great Lakes will keep an enhanced chance of showers and thunderstorms in the forecast this weekend. The potential for heavy rain will exist late this weekend as tropical moisture from the remnants of Gordon affect the region. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Patches of high clouds moving in from the south are the only clouds in the ILN forecast area this morning. This will change as diurnal cumulus builds up after 11AM, eventually becoming SCT/BKN by early afternoon. A surface high and a mid-level ridge remain centered east of the region, with some weak convergence expected to develop over the area, with winds turning from south to southwest with northward extent. Precipitable water values are around an inch and a half (based on the 12Z KILN sounding) but this should increase somewhat today in the southerly flow. Instability looks different from model to model (2000-2500 J/kg on the NAM, 1000-1500 on the GFS) but there will be enough (in an uncapped environment) to support convective development -- and perhaps a little greater coverage than yesterday. Still thinking that the severe threat looks minimal but not quite zero, with some risk for isolated downburst winds (strong, if not severe) and heavy rainfall (especially as storms will be moving slowly). Still, this risk will be very isolated, and not organized at all. No changes appeared necessary for the temperature forecast, though dewpoints were raised by about a degree, which allows heat indices to get very close to 100 for a couple hours this afternoon. Previous discussion > Mid level ridge center will shift a little east off the mid Atlantic this afternoon. A southerly flow around the back side of this ridge will continue to keep the Ohio Valley in hot and humid weather conditions. Highs to be close to yesterday and generally in the lower 90s. The combination of the temperatures and humidity will result in max heat indices in the mid and upper 90s. Will issue a special weather statement to highlight this continued heat wave. Moderate instability develops again today and an axis of weak low level convergence should aid the development of scattered afternoon thunderstorms. Bulk shear will be marginal around 20 kts, but with steep low level lapse rates a few of the stronger updrafts could produce strong to damaging winds. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Ongoing scattered storms will diminish in coverage this evening with the loss of heating. There will likely be a dry period from late this evening into the overnight hours. The westerlies sag south with an e-w oriented surface front pushing into ILN/s northern counties by 12z Thursday. This front along with lingering marginal instability will offer a slight chance of a thunderstorm across the north late. Mild lows are again expected in the lower 70s. The slow moving front will slide south through the region on Thursday. The low level convergence and moderate instby will provide a better chance for showers and thunderstorms Thursday. Have a period of likely pops across the central and south to account for this threat. Temperatures will be cooler due to clouds/pcpn, with highs from near 80 northwest to the upper 80s southeast. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Remnants of Gordon are likely to bring rain and gusty winds during the weekend. Cold front will be settling just south of the Ohio River Thursday night and Friday, and showers and a few thunderstorms may linger especially in southern locations. After a brief reduction in pops Friday night to early Saturday, numerous showers and a few thunderstorms can be expected late Saturday through Sunday, when the remnants of Gordon will travel up to Illinois, placing ILN in the warm conveyor belt lift zone ahead of the low. Winds will become gusty as the pressure gradient tightens between the remnant low and high pressure residing over Southern Canada. Thunderstorm occurrence should be limited by CAPE values up to 200 J/KG. With an airmass containing 2 inches PWAT in a regime featuring high warm cloud depth and small drop size favorable for efficient rainfall, current model projections suggest 2 to 3 inches of rain over the weekend. The probability of showers and thunderstorms will decrease Monday and Tuesday when the low is forecast to be exiting through Southern Canada, leaving a boundary across the Central Appalachians. After highs reach the near normal low 80s Friday, precip, clouds and eventually cold advection will reduce highs to the 70s for the rest of the period from Saturday through Tuesday. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... Prevailing VFR conditions are expected this afternoon and evening, but with some showers and thunderstorms also expected to continue to develop. Will continue the VCTS in the TAFs, with an eye toward amendments for any MVFR/IFR conditions that may develop as a result of precipitation. Some brief gusty winds could also be possible under the heavier storms. Prevailing VFR conditions should continue into the overnight hours, but some fog will likely develop, with MVFR conditions expected at times for most of the TAF sites (and LIFR at KLUK). Winds will shift to the north on Thursday, likely remaining at or below 10 knots. Chances for showers and storms will increase on Thursday morning and into the afternoon, and VCSH/VCTS will be used to indicate this. It should be noted that precipitation chances will end up being quite a bit higher on Thursday than they were on Wednesday, so some prevailing SHRA/TSRA will likely eventually be needed for this period of the TAFs. OUTLOOK...Thunderstorms will remain possible at times from Thursday evening through Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...Hatzos/AR SHORT TERM...AR LONG TERM...Coniglio AVIATION...Hatzos
Hazardous weather outlook, Sep 5, 4:39 AM EDT, 13 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 439 AM EDT Wed Sep 5 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060845- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 439 AM EDT Wed Sep 5 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Hot weather conditions will continue with heat indices topping out in the mid to upper 90s this afternoon. Scattered storms will develop this afternoon. A few of the stronger storms may contain strong to damaging wind gusts and heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. As remnants of tropical storm Gordon move into the Ohio Valley, the potential for heavy rain will exist this weekend. At this time the best threat for heavy rain looks to be Saturday night and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 5, 5:34 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Wilmington OH 534 PM EDT WED SEP 5 2018 KYZ092-093-095-096-052200- Pendleton KY-Kenton KY-Campbell KY-Grant KY- 534 PM EDT WED SEP 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN CAMPBELL...NORTHEASTERN GRANT AND WESTERN PENDLETON COUNTIES UNTIL 600 PM EDT... At 533 PM EDT, radar indicated a strong thunderstorm near Williamstown, moving north at 20 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Very heavy rain... Locations impacted include... Williamstown, Claryville, Butler, Morgan, Goforth, Greenwood, Grants Lick, Cherry Grove, Aspen Grove, Morning View, Northcutt, Williamstown Lake, Knoxville, Fiskburg and Piner. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3857 8438 3859 8459 3892 8452 3889 8429 TIME...MOT...LOC 2133Z 190DEG 18KT 3869 8447 JDR
Special weather statement, Sep 5, 5:39 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
539 PM EDT WED SEP 5 2018
KYZ092-093-OHZ077-052215-
Kenton KY-Campbell KY-Hamilton OH-
539 PM EDT WED SEP 5 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENTON...NORTHERN
CAMPBELL AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 615 PM EDT...
At 538 PM EDT, radar indicated a strong thunderstorm over Dayton,
moving northeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Cincinnati, Covington, Norwood, Fort Thomas, Newport, Reading,
Madeira, Highland Heights, Milford, Taylor Mill, Bellevue, Deer Park,
Fort Wright, Dayton, Southgate, Forestville, Mariemont, Wilder,
Terrace Park and Silver Grove.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3897 8447 3904 8452 3906 8449 3909 8450
3912 8448 3912 8447 3915 8445 3922 8442
3918 8429 3917 8430 3905 8436
TIME...MOT...LOC 2138Z 215DEG 10KT 3912 8445
JDRLocal storm report, Sep 5, 5:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT WED SEP 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 2 NE COVINGTON 39.11N 84.48W
09/05/2018 E0.75 INCH CAMPBELL KY TRAINED SPOTTER
NEWPORT-BELLEVUE AREA.
&&
CHSpecial weather statement, Sep 5, 5:41 PM EDT, 14 minutes before
Special Weather Statement National Weather Service Wilmington OH 541 PM EDT WED SEP 5 2018 INZ074-KYZ091-OHZ077-052215- Dearborn IN-Boone KY-Hamilton OH- 541 PM EDT WED SEP 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DEARBORN...NORTHERN BOONE AND WEST CENTRAL HAMILTON COUNTIES UNTIL 615 PM EDT... At 541 PM EDT, radar indicated a strong thunderstorm near Shawnee, moving north at 15 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Lawrenceburg, Greendale, Burlington, Hidden Valley, Bright, Cleves, Shawnee, Miami Heights, Mack, Blue Jay, Grandview, Addyston, North Bend, Francisville, Idlewild, Petersburg, Hebron, Hooven, Elizabethtown and Miamitown. This includes I-74 in Ohio near mile marker 7. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3899 8471 3906 8487 3924 8482 3920 8468 TIME...MOT...LOC 2141Z 191DEG 13KT 3909 8478 Hickman
Local storm report, Sep 5, 5:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT WED SEP 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FLOOD 1 N COVINGTON 39.10N 84.51W
09/05/2018 HAMILTON OH TRAINED SPOTTER
WATER COVERING ONE LANE OF 2ND STREET SIX INCHES DEEP IN
DOWNTOWN CINCINNATI.
&&
CHSpecial weather statement, Sep 5, 5:47 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Wilmington OH 547 PM EDT WED SEP 5 2018 KYZ092-093-OHZ077-052215- Kenton KY-Campbell KY-Hamilton OH- 547 PM EDT WED SEP 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KENTON...NORTHERN CAMPBELL AND CENTRAL HAMILTON COUNTIES UNTIL 615 PM EDT... At 547 PM EDT, radar indicated a strong thunderstorm over Cincinnati, moving north at 15 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Penny size hail... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Cincinnati, Covington, Norwood, Newport, Reading, North College Hill, Wyoming, Fort Mitchell, Villa Hills, Taylor Mill, Bellevue, Fort Wright, Dayton, Ludlow, Southgate, Crescent Springs, Park Hills, Finneytown, Wilder and University of Cincinnati. This includes the following Interstates... I-71 in Ohio between mile markers 0 and 7. I-74 in Ohio near mile marker 19. I-75 in Kentucky between mile markers 188 and 191. I-75 in Ohio between mile markers 0 and 12. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3903 8450 3907 8458 3923 8453 3922 8441 TIME...MOT...LOC 2147Z 191DEG 11KT 3912 8450 Hickman
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 1:28 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| Sep 5, 1:31 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 23 min |
| Sep 5, 1:38 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 17 min |
| Sep 5, 1:53 PM EDT | Special Weather Statement | ILN | Montgomery | 37 min |
| Sep 5, 2:02 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Sep 5, 2:27 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Sep 5, 2:29 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Sep 5, 2:32 PM EDT | Special Weather Statement | ILN | Pickaway | 28 min |
| Sep 5, 2:35 PM EDT | Special Weather Statement | ILN | Montgomery | 40 min |
| Sep 5, 2:43 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin | 79 min |
| Sep 5, 2:57 PM EDT | Special Weather Statement | ILN | Miami | 33 min |
| Sep 5, 3:19 PM EDT | Special Weather Statement | ILN | Union | 26 min |
| Sep 5, 3:22 PM EDT | Special Weather Statement | ILN | Warren | 23 min |
| Sep 5, 3:30 PM EDT | Special Weather Statement | ILN | Miami | 30 min |
| Sep 5, 3:40 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 22 min |
| Sep 5, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 22 min |
| Sep 5, 4:28 PM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| Sep 5, 4:36 PM EDT | Special Weather Statement | ILN | Madison | 24 min |
| Sep 5, 4:47 PM EDT | Severe Thunderstorm Warning | ILN | Madison | 31 min |
| Sep 5, 5:01 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 119 min |
| Sep 5, 5:01 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 18 min |
| Sep 5, 5:01 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 29 min |
| Sep 5, 5:03 PM EDT | Special Weather Statement | ILN | Butler | 27 min |
| Sep 5, 5:12 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Sep 5, 5:18 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Sep 5, 5:39 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Sep 5, 5:47 PM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Sep 5, 6:19 PM EDT | Special Weather Statement | ILN | Hamilton | 26 min |
| Sep 5, 6:27 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Sep 5, 6:34 PM EDT | Special Weather Statement | ILN | Hamilton | 26 min |
| Sep 5, 7:03 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 27 min |
| Sep 5, 7:18 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| Sep 5, 2:30 PM EDT | Special Weather Statement | ILN | Pendleton | 30 min |
| Sep 5, 3:05 PM EDT | Special Weather Statement | ILN | Campbell | 25 min |
| Sep 5, 3:23 PM EDT | Special Weather Statement | ILN | Pendleton | 22 min |
| Sep 5, 4:49 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton, Robertson | 80 min |
| Sep 5, 5:04 PM EDT | Special Weather Statement | ILN | Grant, Pendleton | 26 min |
| Sep 5, 5:34 PM EDT | Special Weather Statement | ILN | Pendleton | 26 min |
Nearby
Flash Flood Warnings in Kentucky, 2018Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.